Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some fixed point theorems for condensing multifunctions in locally convex spaces


Authors: C. H. Su and V. M. Sehgal
Journal: Proc. Amer. Math. Soc. 50 (1975), 150-154
MSC: Primary 47H10
MathSciNet review: 0380530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a nonempty subset of a locally convex space $ E$ such that $ \operatorname{cl} (G)$ is convex and quasi-complete, and $ f:\operatorname{cl} (G) \to E$ a continuous condensing multifunction. In this paper, several fixed point theorems are established if $ f$ satisfies some conditions on the boundary of $ G$. The results herein extend some theorems of Reich [9] and generalize some of the well-known fixed point theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0380530-7
PII: S 0002-9939(1975)0380530-7
Keywords: Multifunction, condensing, fixed point, quasi-complete
Article copyright: © Copyright 1975 American Mathematical Society